MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 112 IN 15 DROP IV ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 112 IN 15 DROP IV ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number MX9128
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that 112 in 15 drop iv administration set had blood backflow.The following information was provided by the initial reporter: material no: mx9128.Batch no: unknown.It was reported that blood is backing up into the tubing.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d4: medical device lot #: 20065593.D4: medical device expiration date: 2025-06-04.H4: device manufacture date: 2020-06-04.H6: investigation summary.2 photos were returned by the customer.It was reported that blood is backing up into the tubing.After examination of the photos, it was determined that blood can be seen backing up through the tubing into the iv bag.The complaint can be verified.A device history record review for model mx9128 lot number 20065593 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 05jun2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure was not identified as no product was returned.H3 other text : see h.10.
 
Event or Problem Description
It was reported that 112 in 15 drop iv administration set had blood backflow.The following information was provided by the initial reporter: material no: mx9128, batch no: 20065593.It was reported that blood is backing up into the tubing.

Brand Name
112 IN 15 DROP IV ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11061067
Report Number9616066-2020-20628
Device Sequence Number2652411
Product Code FPA
UDI-Device Identifier50885403237629
UDI-Public50885403237629
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/04/2025
Device Model NumberMX9128
Device Catalogue NumberMX9128
Device Lot Number20065593
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/24/2020
Supplement Date Received by Manufacturer12/28/2020
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1